Psycho-Babble Medication Thread 1039558

Shown: posts 1 to 4 of 4. This is the beginning of the thread.

 

Can Saphris induce anxiety and agitation?

Posted by brynb on March 4, 2013, at 14:24:38

My pdoc gave me samples of Saphris 2 weeks ago for anxiety and agitation. I believe it made both worse.

Is this possible?

Thanks in advance.

-b

 

Re: Can Saphris induce anxiety and agitation? brynb

Posted by Phillipa on March 4, 2013, at 15:33:36

In reply to Can Saphris induce anxiety and agitation?, posted by brynb on March 4, 2013, at 14:24:38

I guess anything is possible? I'm sorry. Cut down on the dose? Phillipa

 

Re: Can Saphris induce anxiety and agitation?

Posted by vbs on March 4, 2013, at 20:01:59

In reply to Re: Can Saphris induce anxiety and agitation? brynb, posted by Phillipa on March 4, 2013, at 15:33:36

You take such a low dose, so I doubt it. Like what Phillipa said, it's possible. I think that it might be breakthrough symptoms rather than a worsening of your anxiety & agitation. You can stop taking it for a few days to see if you feel less anxious & agitated.

I take 10 mg of Saphris. It's never made me anxious &/or agitated.

 

Re: Can Saphris induce anxiety and agitation? vbs

Posted by brynb on March 4, 2013, at 20:04:30

In reply to Re: Can Saphris induce anxiety and agitation?, posted by vbs on March 4, 2013, at 20:01:59

> You take such a low dose, so I doubt it. Like what Phillipa said, it's possible. I think that it might be breakthrough symptoms rather than a worsening of your anxiety & agitation. You can stop taking it for a few days to see if you feel less anxious & agitated.
>
> I take 10 mg of Saphris. It's never made me anxious &/or agitated.

Thanks, vbs. Good advice.

-b


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.